MathSciNet Relay Station
MathSciNet bibliographic data
MR1993665 34L05 (34B20 47E05)
Brown, B. M.; Marletta, M. Spectral inclusion and spectral exactness for singular non-self-adjoint Hamiltonian systems. R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci. 459 (2003), no. 2036, 1987–2009.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement